# SDR ASAA1158854

- Difficulty date: January 19, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 14,644 hours, 4,804 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SINGLE FMC OPERATION IN THE FMC SCRATCH PAD.  VERIFIED DISCREP.  PERFOMRED FIM 34-61 TASK 835 FMC 1&2 C/B'S CYCLED.  FMC DISAGREE CLEARED.  PER FIM INTERMITTENT FAULT.  OPS NML PER SAME FIM.
